{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201102277121565392   Reference number:11A1002376

The Smirnov remainders of uniformly locally connected proper metric spaces

一様に局所的に結合された固有距離空間のSmirnov剰余
Author (3):
Material:
Volume: 158  Issue:Page: 69-83  Publication year: 2011
JST Material Number: A1254A  ISSN: 0166-8641  Document type: Article
Country of issue: Netherlands (NLD)  Language: ENGLISH (EN)
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page